Anyone else have low potassium while on Tysabri?

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

Anyone else have low potassium while on Tysabri?

Postby rickalex2 » Tue Oct 16, 2012 11:14 am

I cannot get my potassium levels up and its getting worse and worse! The doctors cannot figure out why I cannot keep potassium in my system. We should have around 4700 mgs in our bodies daily with diet and I take 9750 mgs a day in SUPPLEMENTS just to keep it barely minimum levels! The only thing I can attribute this to is the Tysabri treatments. I've been on Tysabri for over 4 years and have had this problem for over 3 years. My doctors don't think its the Tysabri. But its fairly new to us.. how do they know for sure? Anyone else have low potassium that does Tysabri treatments? Please help! I can't keep doing this many supplements daily (13 pills a day).. pretty soon I will be doing IV's and then what?? Potassium effects the Heart and I'm so scared..
rickalex2
Newbie
 
Posts: 1
Joined: Tue Oct 16, 2012 11:07 am

Advertisement

Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users